Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Note on plurisubharmonic and Hartogs functions

Author: H. J. Bremermann
Journal: Proc. Amer. Math. Soc. 7 (1956), 771-775
MSC: Primary 30.0X
MathSciNet review: 0081351
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Behnke and P. Thullen, Theorie der Funktionen mehrerer komplexer Veränderlichen, Ergebnisse der Mathematik vol. 3, no. 3, 1934.
  • [2] H. Behnke and K. Stein, Die Konvexität in der Funktionentheorie mehrerer komplexer Veränderlichen, Mitteilungen der Mathematischen Gesellschaft in Hamburg vol. 8 (1940) pp. 34-81. MR 0002617 (2:85d)
  • [3] S. Bochner and W. T. Martin, Several complex variables, Princeton, 1948. MR 0027863 (10:366a)
  • [4] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Ergebnisse der Mathematik vol. 3, no. 1, 1934.
  • [5] H. J. Bremermann, Die Charakterisierung von Regularitätsgebieten durch pseudokonvexe Funktionen, Thesis, Münster, Schriftenreihe d. Math. Inst. Münster no. 5, 1951. MR 0054735 (14:971b)
  • [6] -, Complex convexity, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 17-51. MR 0079100 (18:28f)
  • [7] -, On the conjecture of the equivalence of the plurisubharmonic functions and the Hartogs functions, Math. Ann. vol. 131 (1956) pp. 76-86. MR 0077644 (17:1070h)
  • [8] S. Hitotumatu, On some conjectures concerning pseudo-convex domains, J. Math. Soc. Japan vol. 6 (1954) pp. 178-195. MR 0071090 (17:83a)
  • [9] P. Lelong, Les fonctions plurisousharmoniques, Ann. École Norm. vol. 62 (1945) pp. 301-338. MR 0018304 (8:271f)
  • [10] P. Thullen, De la teoría de las funcíones analíticas de varias variables complejas. Dominios de regularidad y dominios de meromorfia de Reinhardt, Revista de la Unión Matemática Argentina vol. 9 (1945). Further references are contained in the bibliography of Bremermann [7].

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society